# SDR FDEA201211053832

- Difficulty date: November 5, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA8426512
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LONGERON 34R, BS 1119 TO 6-10, LONGERON SPLICE CRACKED.   R & R WITH FABRICATED SPLICE IAW SRM 51-31-01, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
